# SDR REXA2014121201204

- Difficulty date: December 12, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Panel
- Condition: Damaged
- Location: Wifi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-180-700 WI FI RACK FILTER GUARD PANEL DAMAGED AT UPPER CORNERS.  REMOVED & FABRICATED NEW UPPER PANEL SECTION & DOUBLER IAW EA CRJ946-03137 FOR WI FI FILTER GUARD PANEL.  INSTALLED FILTER GUARD PANEL ON WI FI RACK IAW TS 000922R1.
